MathSciNet Relay Station
MathSciNet bibliographic data
MR2257389 57N10 (20F34 20F65 57M10 57M50)
Dunfield, Nathan M.; Thurston, William P. Finite covers of random 3-manifolds. Invent. Math. 166 (2006), no. 3, 457–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement